# SDR UALA2012040902154

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 53,875 hours, 6,511 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AT DOOR 3L.  OPS NORMAL.
